Q. What is the remedy for gas trouble, stomach bloating and loose stools?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
Published on Mar 20, 2018

Hello doctor,

I am a 43-year-old woman with symptoms of gas, major stomach bloating and loose stools for the past three days. I started to take Azee 500 two days ago because that is what I had at home but it has not resolved yet. Please help me.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome to icliniq.com.

You have acute gastroenteritis and Azee (Azithromycin) will not help. You need to start Ciprofloxacin Tinidazole (Ciplox TZ) combination in morning and evening for three days and PPI (proton pump inhibitor) like Pantop-D (Pantoprazole and Domperidone) before breakfast. In addition, avoid non-vegetarian food and take enough boiled water.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Hi doctor,

Thank you so much for your response. I really appreciate it.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
Also Read Answers From:

Related Questions & Answers


How can loose stools and a lot of gas released from the anus be treated?

Query: Hello doctor, Since last one year, I am having loose stools with a lot of gas released from the anus. Motion is not cleared fully. There is a burning sensation in stomach and somewhere in the intestines. There is a huge rambling in the stomach, especially in the evening hours. The doctor ...  Read Full >>


Dr. Noushif M
Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The present symptoms look more likely due to constipation.  I suggest you follow these measures: Avoid constipating foods like maize-based foods, junk foods, baked ones etc. Keep yourself well hydrated with two to three liters of water a day in various ...  Read Full

Are the leg and hip pain occurred due to fall or Ciprofloxacin taken for UTI?

Query: Hello doctor,I had a UTI that developed into a kidney infection. I also fell down a couple of stairs during this time. I went to the ER hospital (because my doctor is far away and kept being closed) and they prescribed Cipro. I was taking it and my body was soar from fever and falling (possibly). No...  Read Full >>


Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your post. You have mentioned that you had UTI for which you are talking Ciprofloxacin and also had shooting pain. Let me explain what could be the reason. The musculoskeletal symptom of Ciprofloxacin is tendinitis that means inflammation and pain at...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.